# SDR CALA2021111702118

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 77,271 hours, 8,962 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 14621
- Condition: Inoperative
- Location: L2 Door M33099
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK CAPACITY FUNCTIONAL CHECK FOUND DR2L M33099 EMERGENCY LIGHT BATTERY CHARGER INOP,REFER HAECO NON -ROUTINE LP:9462034,SPEC NO.B777-33-3-7015. PERFORMED BY EMP:V905449,REPLACED THE DR2L M33099 EMERGECNY LIGHT BATTERY CHARGER AND PERFORMED EMER LT SYSTEM CAPACITY TEST FOUND NORMAL,REF AMM 33-51-06-960-803 REV.93 & AMM 33-51-00-710- 803 REV.93. IDT BY TA393
